Pacific Journal of Mathematics

On Blaschke products of restricted growth.

C. N. Linden

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 501-513.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970061

Mathematical Reviews number (MathSciNet)
MR0306503

Zentralblatt MATH identifier
0233.30035

Subjects
Primary: 30A76

Citation

Linden, C. N. On Blaschke products of restricted growth. Pacific J. Math. 38 (1971), no. 2, 501--513. https://projecteuclid.org/euclid.pjm/1102970061


Export citation

References

  • [1] G. T. Cargo, Angularand tangentiallimits of Blaschke products and their suc- cessive derivatives, Canadian J. Math., 14 (1962), 334-348.
  • [2] C. N. Linden, The distributionof the zeros of regular functions,Proc. London Math. Soc, (3) 15 (1965), 301-322.
  • [3] G. R. MacLane and L. A. Rubel, On the growth of Blaschke products, Canadian J. Math., 21 (1969), 595-601.
  • [4] L. A. Rubel, A Fourier series method for entire functions,Duke Math. J., 30 (1963), 437-442.